Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 45, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Aug 14, 2014, 8:07 PM MDT for Sierra County, New Mexico. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2014, 8:07 PM MDT (02:07 UTC)
- Expired
- Aug 15, 2014, 4:00 AM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 146 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1378 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181
WGUS54 KEPZ 150207
FFWEPZ
NMC051-151000-
/O.NEW.KEPZ.FF.W.0045.140815T0207Z-140815T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
807 PM MDT THU AUG 14 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 400 AM MDT FRIDAY
* AT 801 PM MDT...RAINFALL AND FLOODING REPORTS AROUND KINGSTON
SUGGEST STRONGER RUNOFF THAN PREVIOUSLY EXPECTED INTO PERCHA
CREEK...TRUJILLO CANYON...AND TIERRA BLANCA CANYON. LOW WATER
CROSSINGS ON HIGHWAY 27 BETWEEN HILLSBORO AND LAKE VALLEY
WILL BECOME DANGEROUSLY FLOODED...AND STRONGER FLOWS CAN BE
EXPECTED IN PERCHA CREEK NEAR AND BELOW HILLSBORO.
ROADS AND PROPERTIES MAY BE CUT-OFF IN SECO...ANIMAS... AND PERCHA
BASINS AS FAR DOWNSTREAM AS CABALLO LAKE LATER TONIGHT. IT WILL TAKE
SEVERAL HOURS FOR WATER TO REACH THE RIO GRANDE VALLEY.
* LOCATIONS IMPACTED INCLUDE...
HILLSBORO...
KINGSTON...
ARREY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
&&
LAT...LON 3295 10780 3298 10770 3296 10729 3284 10729
3281 10754 3283 10775 3286 10778 3290 10778
3291 10776 3293 10778 3295 10777
$$
HARDIMAN1 follow-up statement
316 WGUS74 KEPZ 150553 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1153 PM MDT THU AUG 14 2014 NMC051-151000- /O.CON.KEPZ.FF.W.0045.000000T0000Z-140815T1000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SIERRA NM- 1153 PM MDT THU AUG 14 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SIERRA COUNTY UNTIL 400 AM MDT... * AT 1152 PM MDT...EXCESSIVE RUNOFF FROM EARLIER HEAVY RAINS OVER THE EAST SLOPES OF THE BLACK RANGE CONTINUES TO WORK EAST DOWN THE ARROYOS HEADING TO THE RIO GRANDE RIVER. LOCATIONS IMPACTED INCLUDE... ARREY... CABALLO LAKE STATE PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS OR LOW WATER CROSSING. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 3284 10729 3281 10752 3297 10750 3296 10729 $$ BIRD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 2:09 PM MDT, 5 hours 58 minutes earlier.
Area forecast discussion, Aug 14, 2:09 PM MDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 209 PM MDT THU AUG 14 2014 .SYNOPSIS... MOIST UNSTABLE AIR WILL CONTINUE TO FLOW INTO SOUTHERN NEW MEXICO AND WEST TEXAS THROUGH THE WEEKEND. AS A RESULT THERE WILL BE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE REGION WITH THE THREAT OF HEAVY WITH A FEW AREAS EXPERIENCING FLOODING. HIGH PRESSURE ALOFT WILL PRODUCE DRIER RESULT IN A DECREASE IN THUNDERSTORM COVERAGE LATER NEXT WEEK. && .DISCUSSION... MORNING SOUNDING SHOWING SUBSTANTIAL MOISTURE AND INSTABILITY WITH A 1.6 PRECIPITABLE WATER AND A 1600 J/KG CAPE. MOISTURE WAS ALSO DEEP AND THERE WAS LITTLE CONVECTIVE INHIBITION. WEAK UPPER WAVE/VORT AXIS EXPECTED TO MOVE ACROSS THE CWA THIS AFTERNOON AND TONIGHT THUS GENERATING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. DEEP MOISTURE AND HIGH FREEZING LEVELS INDICATE STORMS WILL BE EFFICIENT RAIN PRODUCERS WHILE WIND PROFILE IS FAVORABLE OF SLOW MOVING AND/OR BACK BUILDING CELLS. THUS RISK OF FLOODING WILL EXIST. FLASH FLOOD WATCH WAS ISSUES EARLIER FOR NEW MEXICO ZONES BUT BELIEVE HEAVY RAINS WILL OCCUR OVER A FEW AREAS IN WEST TEXAS AS WELL. WHILE HEATING AND DYNAMICS WILL INITIATE STORMS THIS AFTERNOON EXPECT SUBSEQUENT OUTFLOWS TO HELP SUSTAIN ACTIVITY THIS EVENING. LEE SURFACE TROUGH WILL BECOME ESTABLISHED ALONG THE NEW MEXICO FRONT RANGE ON FRIDAY WITH LOW LEVEL FLOW BECOMING MORE WESTERLY FRIDAY AND SATURDAY. DESPITE THIS DRY AIR ADVECTION WILL BE RATHER SLIGHT AS SURFACE DEWPOINTS TO THE WEST ARE GENERALLY ABOVE 50. THUS PRECIPITABLE WATER WILL REMAIN AROUND 1.2 TO 1.5 INCHES FRIDAY AND SATURDAY BEFORE DIMINISHING TO AROUND 1.1 TO 1.3 ON SUNDAY. AIR MASS WILL ALSO REMAIN UNSTABLE WITH MUCAPES AROUND 600 TO 1200 J/KG MOST LOCATIONS. RIDGE ALOFT WILL RESULT IN WEAK LARGE SCALE SUBSIDENCE BUT FORECAST SOUNDINGS SHOW LITTLE OR NO CONVECTIVE INHIBITION SO EXPECT SURFACE HEATING AND OUTFLOWS TO GENERATE SCATTERED CONVECTION FRIDAY AND SATURDAY. WIND PROFILES WILL REMAIN CONDUCIVE FOR SLOW MOVING AND/OR BACK BUILDING CELLS SO POTENTIAL FOR HEAVY RAIN WILL CONTINUE. SUNDAY AND BEYOND STRONG UPPER RIDGE WILL DEVELOP AN EAST TO WEST AXIS ACROSS CENTRAL AND SOUTHERN NEW MEXICO WHICH WILL KEEP WARM AIR AND WEAK BUT PERSISTENT SUBSIDENCE ACROSS THE CWA. IN ADDITION THIS PATTERN WILL TEND TO STEER MOST UPPER WAVES/DISTURBANCES SOUTH AND WEST OF THE REGION. THIS TREND WILL RESULT IN SOME DECREASE IN STORM COVERAGE LATER PERIODS. DESPITE THIS PRECIPITABLE WATER WILL REMAIN AROUND AN INCH WITH CAPES FROM 500 TO 1000 J/KG MOST AREAS. THUS ISOLATED STORMS ARE OUTLOOKED MOST OF THE CWA EXCEPT FOR SCATTERED COVERAGE HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER. && .AVIATION...VALID 15/00Z - 16/00Z... UPPER RIDGE AXIS JUST TO THE E OF OUR CWA IS INTERACTING WITH A TROUGH OF LOW PRESSURE OVER THE WESTERN U.S. AND IS CHANNELING IN SUBTROPICAL MOISTURE NORTHWARD INTO OUR AREA. 00Z-09Z: GNLY THRU PD SCT-BKN 50-080 SCT-BKN 100-140 SCT-BKN 200-250. SCT AREAS VRB25G35KT 3SM TSRA BKN040SB OVC100. ISOLD MVFR/IFR VRB30G30KT 1SM +TSRA BKN020 OVC050 ESPLY BETWEEN 00Z-09Z. TS MOVMT GNLY N 5-10 MPH. AFT 09Z: SCT070 SCT-BKN 100-140 SCT-BKN 200-250 SFC WINDS W TO NW 5 TO 10 KTS. && .FIRE WEATHER... MOIST AND UNSTABLE CONDITIONS CONTINUE AS A SUBTROPICAL MOISTURE PLUME FROM BAJA MEXICO MOVES INTO SOUTHWESTERN NEW MEXICO AND THEN NORTH EASTWARD. AGAIN SCATTERED LOWLAND AND NUMEROUS MOUNTAIN THUNDERSTORMS ARE LIKELY WITH SOME CAPABLE OF PRODUCING HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING. HIGH PRESSURE ALOFT WILL STRENGTHEN OVER THE AREA BY FRIDAY RESULTING IN LESS CONVECTIVE ACTIVITY THROUGH THE WEEKEND INTO NEXT WEEK ALONG WITH WARMER DAYTIME TEMPERATURES SLIGHTLY ABOVE NORMAL. THE MIN RH FIELD WILL RUN FROM 35% TO 45% LOWLANDS AND 45% TO 55% HIGHLANDS THURSDAY DROPPING ABOUT 5% ALL AREAS ON FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 72 92 72 95 73 / 30 30 30 40 30 SIERRA BLANCA 67 90 68 93 67 / 20 30 30 40 30 LAS CRUCES 69 90 68 94 68 / 40 30 30 30 30 ALAMOGORDO 67 92 67 95 68 / 30 40 30 30 30 CLOUDCROFT 51 71 51 71 51 / 50 50 50 40 40 TRUTH OR CONSEQUENCES 68 89 68 92 68 / 40 40 30 20 20 SILVER CITY 63 85 62 89 63 / 40 50 40 30 30 DEMING 68 90 68 94 68 / 40 40 40 30 30 LORDSBURG 68 89 68 93 68 / 40 40 40 30 30 WEST EL PASO METRO 72 94 72 95 73 / 30 30 30 40 30 DELL CITY 68 93 69 94 68 / 20 40 40 40 40 FORT HANCOCK 73 94 73 94 73 / 30 30 30 40 30 LOMA LINDA 67 88 68 89 68 / 30 40 30 40 30 FABENS 71 94 71 95 71 / 30 30 30 40 30 SANTA TERESA 71 90 70 95 71 / 30 30 30 40 30 WHITE SANDS HQ 69 93 70 95 70 / 30 30 30 30 30 JORNADA RANGE 67 92 67 95 67 / 40 30 30 30 30 HATCH 67 91 67 98 66 / 40 40 30 30 30 COLUMBUS 70 89 69 91 69 / 40 40 30 30 30 OROGRANDE 69 93 69 94 70 / 30 40 30 30 30 MAYHILL 57 78 57 78 57 / 50 50 50 40 40 MESCALERO 57 80 57 82 57 / 50 50 50 40 30 TIMBERON 56 80 57 81 57 / 50 50 40 50 40 WINSTON 59 81 57 84 58 / 60 50 50 30 30 HILLSBORO 63 86 63 89 64 / 40 40 40 30 20 SPACEPORT 67 90 67 94 68 / 40 30 30 20 20 LAKE ROBERTS 60 81 61 86 60 / 60 60 50 30 30 HURLEY 64 84 64 90 65 / 40 40 40 30 30 CLIFF 62 89 64 93 64 / 50 50 40 30 20 MULE CREEK 59 85 58 86 58 / 50 50 40 20 20 FAYWOOD 64 87 65 90 65 / 40 40 40 30 30 ANIMAS 69 87 68 91 69 / 40 50 40 30 30 HACHITA 67 92 66 93 68 / 40 40 40 30 30 ANTELOPE WELLS 65 89 65 89 65 / 40 40 40 30 30 CLOVERDALE 63 85 64 87 64 / 40 50 40 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR NMZ401>417. TX...NONE. && 05 ROGASH/20 NOVLAN
Hazardous weather outlook, Aug 14, 11:23 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1123 AM MDT THU AUG 14 2014 NMZ401>417-TXZ418>424-151700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1123 AM MDT THU AUG 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. WITH HIGH MOISTURE CONTENT IN THE ATMOSPHERE...LOCAL HEAVY RAINFALL AND FLOODING REMAINS A POSSIBILITY WITH OVER 2 INCHES OF RAIN FALLING OVER A FEW LOCATIONS. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTH CENTRAL AND SOUTHWESTERN NEW MEXICO UNTIL MIDNIGHT. WIND GUSTS TO 50 MPH ALSO POSSIBLE WITH SOME STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WILL CONTINUE ON FRIDAY...ALONG WITH THE POTENTIAL FOR HEAVY RAIN AND FLOODING. DECREASING THUNDERSTORM COVERAGE EXPECTED SATURDAY AND BEYOND AS DRIER AIR MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Special weather statement, Aug 14, 3:52 PM MDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 352 PM MDT THU AUG 14 2014 NMZ417-TXZ420-421-142245- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-OTERO MESA NM-SALT BASIN TX- 352 PM MDT THU AUG 14 2014 ...STRONG THUNDERSTORMS THREATENING EXTREME SOUTHERN OTERO AND NORTHERN HUDSPETH COUNTIES THROUGH 445 PM MDT... AT 349 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A BROKEN LINE OF STRONG THUNDERSTORMS STRETCHING FROM NORTHEAST OF LOMA LINDA TO NEAR CORNUDAS...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN WHICH MAY LEAD TO FLOODING. LOCATIONS IMPACTED INCLUDE... CORNUDAS... PORTIONS OF U.S. HIGHWAY 62-180. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3201 10587 3199 10522 3164 10532 3180 10589 TIME...MOT...LOC 2151Z 250DEG 9KT 3181 10544 HARDIMAN
Special weather statement, Aug 14, 6:54 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 654 PM MDT THU AUG 14 2014 NMZ411-413-150145- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM- 654 PM MDT THU AUG 14 2014 ...STRONG THUNDERSTORMS THREATENING EASTERN DONA ANA AND EXTREME WESTERN OTERO COUNTIES THROUGH 745 PM MDT... AT 650 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 17 MILES EAST OF LAS CRUCES...MOVING NORTHEAST AT 5 MPH. THIS STORM WAS OVER THE SOUTHEAST FLANK OF ORGAN MOUNTAINS AND WILL SLOWLY MOVE TOWARDS WHITE SANDS MISSILE RANGE MAIN POST IN THE NEXT HALF HOUR. OTHER THUNDERSTORMS MAY DEVELOP OVER OTHER PARTS OF THE ORGAN MOUNTAIN IN THE NEXT HOUR. PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN WHICH MAY LEAD TO FLOODING. LOCATIONS IMPACTED INCLUDE... WHITE SANDS MAIN POST... AGUIRRE SPRINGS... DRIPPING SPRINGS... TALAVERA... ORGAN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3244 10666 3249 10638 3224 10638 3225 10668 TIME...MOT...LOC 0053Z 203DEG 4KT 3235 10650 HARDIMAN
Local storm report, Aug 14, 7:34 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
734 PM MDT THU AUG 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HEAVY RAIN KINGSTON 32.92N 107.70W
08/14/2014 M1.45 INCH SIERRA NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1400356
TRIPOLILocal storm report, Aug 14, 7:56 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
756 PM MDT THU AUG 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD TRUTH OR CONSEQUENCES 33.14N 107.25W
08/14/2014 SIERRA NM ---CALL LIST---
NUMEROUS COUNTY ROADS FLOODED... DISP/911
&&
EVENT NUMBER EPZ1400357
TRIPOLILocal storm report, Aug 14, 8:06 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
806 PM MDT THU AUG 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD KINGSTON 32.92N 107.70W
08/14/2014 SIERRA NM ---CALL LIST---
&&
EVENT NUMBER EPZ1400358
TRIPOLIThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 6:19 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 116 min |
| Aug 14, 6:54 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Aug 14, 6:59 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 14, 7:07 PM MDT | Flash Flood Warning | EPZ | Luna | 3 hr |
| Aug 14, 7:21 PM MDT | Areal Flood Advisory | EPZ | Sierra | 8 hr |
| Aug 14, 7:42 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Aug 14, 7:56 PM MDT | Flash Flood Warning | EPZ | Sierra | 6 hr |
| Aug 14, 8:26 PM MDT | Flash Flood Warning | EPZ | Sierra | 2 hr |
| Aug 14, 9:15 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 2 hr |
| Aug 14, 11:29 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Aug 15, 5:06 AM MDT | Flash Flood Watch | EPZ | Doña Ana, Grant, Hidalgo, Luna, Otero, Sierra | 19 hr |
| Aug 15, 1:42 PM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 2 hr |
| Aug 15, 2:44 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo | 2 hr |
| Aug 15, 4:08 PM MDT | Areal Flood Advisory | EPZ | Grant, Sierra | 112 min |
| Aug 15, 5:19 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 41 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.